Access Restriction

Author Reich, Jakob I.
Source Project Euclid
Content type Text
File Format PDF
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Distributions general theory (60E05)
Description Sums of independent random variables distributions absolutely continuous or singular with respect to Lebesgue measure
Learning Resource Type Article
Publisher Date 1982-01-01
Journal Ann. Probab.
Volume Number 10
Issue Number 3
Page Count 7
Starting Page 780
Ending Page 786